Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 26, 2012, 6:14 PM CDT for Eau Claire County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2012, 6:14 PM CDT (23:14 UTC)
- Expired
- May 26, 2012, 7:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
County Eau Claire County, WI
The radar
The La Crosse radar (KARX), 103 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
424 WWUS83 KMPX 262314 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 614 PM CDT SAT MAY 26 2012 WIZ028-270000- EAU CLAIRE- 614 PM CDT SAT MAY 26 2012 AT 611 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRACKETT. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LUDINGTON. AUGUSTA. FAIRCHILD. LAT...LON 4484 9094 4460 9093 4461 9122 4484 9121 TIME...MOT...LOC 2314Z 275DEG 33KT 4469 9130 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 26, 3:26 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 26, 3:26 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 326 PM CDT SAT MAY 26 2012 .DISCUSSION... PRIMARY FORECAST ISSUE CONTINUE TO BE CONVECTION... BOTH ONGOING ACTIVITY AND POTENTIAL THROUGH THE NEXT 24 TO 36 HOURS. LATEST RADAR IMAGERY SHOWS CONVECTION CONTINUING TO DEVELOP/PERSIST IN AN AREA OF GOOD ISENTROPIC ASCENT NEAR THE MID-LEVEL BAROCLINIC ZONE/FRONTAL BOUNDARY. SEE NO REASON THAT THE ACTIVITY WON/T CONTINUE TO FOCUS AS MID-LEVEL MOISTURE AND ASCENT REMAIN IN PLACE THROUGH THE EVENING. HOWEVER... THE FRONTAL ZONE WILL CONTINUE TO LIFT NORTH/EAST THROUGH THE NIGHT... SO WE SHOULD CONTINUE TO SEE THE BACK EDGE OF THE ACTIVITY WORK ITS WAY NORTH/EAST AS WELL. WATER VAPOR IMAGERY SHOWS AN IMPRESSIVE UPPER TROUGH BEGINNING TO LIFT OUT OF THE SOUTHWEST CONUS... AND THIS WILL BE THE MAIN DRIVER FOR THE SURFACE LOW DEVELOPING IN THE LEE OF THE ROCKIES AND LIFTING NORTHEAST THROUGH THE UPPER PLAINS TOMORROW INTO TOMORROW NIGHT. HOWEVER... OUT AHEAD OF THIS FEATURE THERE ARE A FEW SUBTLE WAVES EVIDENT IN THE WATER VAPOR IMAGERY AND RUC UPPER LEVEL PV ANALYSIS. ONE FEATURE IS MOVING THROUGH FAR WESTERN IOWA AT THE CURRENT TIME... LIKELY HELPING IN SOME OF THE DEVELOPMENT OVER NORTHERN IOWA. A SECOND WAVE CAN BE SEEN FARTHER SOUTH OVER SOUTHERN KANSAS... AND IS ALSO LIFTING NORTH-NORTHEAST. BOTH OF THESE LOOK TO HAVE SOME IMPACT ACROSS OUR AREA THIS EVENING... WHICH IS WHY THERE REMAINS A NEED TO KEEP SOME CHANCE FOR PCPN GOING THROUGH THE EVENING HOURS EVEN THOUGH THE MORE FOCUSED MID-LEVEL FRONT IS MOVING NORTH. THE ACTUAL SURFACE WARM FRONT SHOULD QUICKLY SURGE NORTH OVERNIGHT AS THE MAIN UPPER TROUGH WORKS EAST AND THE 500MB RIDGE AXIS PUSHES NORTHEAST THROUGH THE AREA. WILL BE INTERESTING TO SEE IF/WHEN/WHERE CONVECTION DEVELOPS IN THE WARM SECTOR TO OUR SOUTH LATE THIS AFTERNOON AND EVENING... SINCE THINGS APPEAR FAIRLY WELL CAPPED WITH 700MB TEMPERATURES AOA 13C OVER MUCH OF THE AREA SOUTH OF US. WHAT OCCURS TO OUR SOUTH COULD CERTAINLY IMPACT WHETHER THE ELEVATED CONVECTION OVER OUR AREA PERSISTS... SINCE DEEP CONVECTION TO OUR SOUTH WOULD WORK TO CUTOFF THE BETTER MOISTURE INFLOW. HOWEVER... ACTIVITY THAT DEVELOPS TO OUR SOUTH AND SOUTHWEST COULD ALSO WORK NORTH INTO THE AREA TONIGHT... ADDING AN ADDITIONAL CHALLENGE TO THE FORECAST. FOR TONIGHT... GIVEN THE VARIOUS COMPLICATIONS AND UNKNOWNS MENTIONED ABOVE... TRIED TO FOCUS ON THE PRIMARY LARGE SCALE DRIVERS AND TIED POPS TO THE AREAS OF BETTER FORCING AS SUGGESTED BY THE THALER-QG DIAGNOSTICS FROM THE NAM AND GFS. THAT BEING SAID... SHIFTED THE POPS NORTH THROUGH THE EVENING AND OVERNIGHT HOURS... KEEPING SOME CHANCE GOING THROUGH EVENING ACROSS THE ENTIRE AREA... BUT ALLOWING FOR POP-FREE CONDITIONS OVERNIGHT OVER THE SOUTHEAST PORTION OF THE AREA. ON SUNDAY... WE SHOULD FIND OURSELVES IN THE WARM SECTOR WITH THE WARM FRONTAL BOUNDARY LIFTING NORTH INTO NORTHERN MINNESOTA. THERE COULD CERTAINLY BE SOME LINGERING MORNING CONVECTION IN THE AREA OR SOUTHWEST OF THE AREA... WHICH COULD RESULT IN DEBRIS CLOUDINESS. BUT... DON/T HAVE A STRONG/CONFIDENT OPINION ON THAT AT THIS POINT IN TIME... AND EVEN IF THAT WERE THE CASE WE SHOULD SEE IT DISSIPATE BY LATE MORNING. THAT BEING SAID... EXPECT TO SEE TEMPERATURES WARM NICELY DURING THE DAY WITH DEWPOINTS CLIMBING THROUGH THE 60S... WHICH WILL LEAD TO MLCAPE VALUES AOA 2000 J/KG IN THE AFTERNOON ACROSS MOST OF THE AREA. LOW PRESSURE SHOULD BE WORKING NORTH THROUGH THE PLAINS DURING THE DAY... FINDING ITSELF IN THE DAKOTAS BY AFTERNOON... WORKING TO BRING THE COLD FRONT EAST INTO WESTERN MINNESOTA BY LATE AFTERNOON. THE IS A FAIR DEGREE OF VARIABILITY IN THE MODEL SOLUTIONS WITH RESPECT TO THE POSITION OF THE SURFACE LOW AND FRONTAL BOUNDARIES... MUCH OF WHICH SEEMS TO BE DUE TO THE HANDLING OF CONVECTION BETWEEN NOW AND THEN. GIVEN THE UNCERTAINTY ON HOW THE DETAILS WILL PAN OUT... AND THE UPSCALE CONSEQUENCES... AN ENSEMBLE APPROACH SEEMS MOST PRUDENT AT THIS POINT... SO TENDED TO STICK CLOSE TO THE SREF FOR THE LARGER SCALE DETAILS. THIS WOULD SUGGEST ACTIVITY MAINLY NORTH OF OUR AREA FOR MUCH OF THE DAY... WITH DEVELOPMENT AHEAD OF THE COLD FRONT OVER WESTERN MINNESOTA BY MID AFTERNOON... THEN THINGS WILL PUSH EAST THROUGH THE LATE AFTERNOON AND EVENING... EVENTUALLY WORKING OUT OF THE WISCONSIN PORTION OF THE FORECAST AREA BY MIDNIGHT OR SO SUNDAY NIGHT. WOULDN/T BE SHOCKED TO SEE A COUPLE OF ROUNDS OF ACTIVITY AHEAD OF THE COLD FRONT... WITH SOME INITIAL CONVECTION DEVELOPING IN ASSOCIATION WITH A PRE-FRONTAL TROUGH... THEN A SECONDARY BATCH WITH THE COLD FRONT IF ENOUGH RESIDUAL INSTABILITY REMAINS. SEVERE WEATHER CERTAINLY STILL SEEMS TO BE A GOOD POSSIBILITY SUNDAY AFTERNOON AND EVENING GIVEN THE AMPLE DEGREE OF INSTABILITY AND GOOD FORCING WORKING INTO THE AREA. DEEP LAYER SHEAR IS SOMEWHAT WEAK AT THE TIME CONVECTION IS EXPECTED TO INITIALLY GET GOING... AROUND 30KT... BUT THAT SHOULD STILL BE SUFFICIENT FOR STORM ORGANIZATION GIVEN THE HIGH MLCAPE VALUES EXPECTED. MLCIN ACTUALLY LOOKS TO DECREASE QUITE A BIT DURING THE AFTERNOON... AND WITH DECENT FORCING AHEAD OF THE COLD FRONT... EXPECT CONVECTION TO BECOME WIDESPREAD FAIRLY QUICKLY ONCE IT INITIATES. THIS WOULD SUGGEST THAT ALTHOUGH THERE MAY BE SUFFICIENT SHEAR FOR SUPERCELLS INITIALLY... THINGS ARE LIKELY TO GROW INTO CLUSTERS OR A QLCS OVER TIME... WITH HAIL AND WINDS BEING THE MAIN THREATS. MUCH COOLER AIR WILL WORK INTO THE REGION ON MONDAY AS THE UPPER TROUGH WORKS INTO THE REGION. KEPT SOME POPS ACROSS THE NORTHERN PART OF THE AREA GIVEN THE PROXIMITY OF THE UPPER LOW... AND DEPENDING ON HOW MUCH SUNSHINE WE SEE THERE MAY BE A NEED TO INCLUDE CHANCE POPS FOR MORE OF THE CWFA SINCE ANY HEATING WOULD LIKELY LEAD TO MORE IN THE WAY OF DIURNAL SHRA. THE SAME ACT SHOULD REPEAT ITSELF ON TUESDAY WITH THE UPPER LOW AND MID-LEVEL MOISTURE STILL LINGERING IN THE REGION. AT THIS POINT... OPTED TO GO WITH A DRY FORECAST THROUGH THE BALANCE OF THE WEEK AFTER WE GET ON THE BACKSIDE OF THE UPPER TROUGH AFTER TUESDAY AND A BROAD RIDGE OF SURFACE HIGH PRESSURE SETTLES OVER THE REGION. THE GFS AND ECMWF HINT AT SOME PERIODIC CHANCES FOR PCPN DURING THE THURSDAY THROUGH SATURDAY TIME FRAME AS A FEW SHORTWAVES QUICKLY RIPPLE SOUTHEAST IN THE NORTHWEST UPPER FLOW. THOSE CHANCES WOULD LIKELY BE IN THE SOUTHWEST PORTION OF THE AREA... CLOSER TO THE BAROCLINIC ZONE WHICH WILL BE DEPRESSED TO OUR SOUTHWEST. BUT... AT THIS POINT CHOSE TO LEAVE POPS OUT RATHER THAN BLANKET A 2-3 DAY PERIOD WITH LOW CHANCE VALUES... ESPECIALLY SINCE THERE IS A GOOD DEGREE OF DIFFERENCE BETWEEN THE GFS AND ECMWF AND AMPLE SPREAD IN THE ENSEMBLES. && .AVIATION.../18Z TAF ISSUANCE/ /ISSUED 119 PM CDT SAT MAY 26 2012/ MORNING ROUND OF CONVECTION HAS SHIFTED OFF INTO WI WHILE A TRAILING CLUSTER OF TSTMS HAS DEVELOPED OVER S-CENTRAL MN ALONG THE WESTERN END OF A QUASI-STATIONARY FRONT THAT WILL SHIFT ENE AND AFFECT POSSIBLY MSP-RNH-EAU TERMINALS. CEILINGS HAVE BEEN BOUNCING AROUND BETWEEN MVFR AND VFR SO THIS WILL BE A PROBLEM THROUGH AT LEAST THIS EVENING. AS FOR PRECIP AT THE INITIALIZATION TIME OF THE TAFS...WILL BE A LITTLE TRICKY TRYING TO TIME IN EXISTING PRECIP INTO THE ERN TAFS BUT THIS CLUSTER WILL NOT HAVE A LONG DURATION. WILL BE A LITTLE BIT OF A BREAK IN THE ACTION FROM MID- AFTERNOON INTO THE EVENING HOURS. THEN...AS A WARM FRONT S OF THE AREA LIFTS N...SHOWERS WILL AGAIN SPREAD NORTHWARD AND IMPACT THE TERMINALS DURING THE EARLY MORNING HOURS. IN ADDITION...PLENTY OF MOISTURE CAUGHT UNDER THE NIGHTLY INVERSION ALONG WITH DIMINISHING WINDS WILL BE THE PRODUCTION OF FOG AND LOW STRATUS OVERNIGHT. SOME SITES MAY INDEED DROP TO IFR CONDITIONS BUT THE PREVAILING CONDITION SHOULD BE LOW-END MVFR FOR BOTH VSBY AND CEILING. THERE WILL BE AN IMPROVEMENT IN CLOUD COVERAGE AFTER DAYBREAK...MAINLY FOR SOUTHERN SITES ON THE BACK SIDE OF THE WARM FRONT. THAT SAID...THE CHCS FOR AFTERNOON CONVECTION WILL INCREASE TMRW SO HAVE ADVERTISED A VCTS GROUP IN THE 24-30 HOUR PORTION OF THE MSP TAF BUT AM NOT EXPECTING CONVECTION BEFORE 18Z TMRW SO HAVE LEFT SUCH MENTION OUT OF THE REMAINING TAFS. OVERALL REGARDING CONVECTION /TS AND CB MENTION/...TIMING TSTMS IN THIS PATTERN IS HIGHLY PROBLEMATIC SO HAVE OPTED TO GO WITH A MORE OPTIMISTIC TREND BY HIGHLIGHT SHOWER/RAIN IMPACT RATHER THAN PLASTERING THE TAFS WITH CB AND TS THROUGHOUT. IN THIS TAF...BEST TIMING OF THUNDER MAY WELL BE DURING THE EARLY MORNING THROUGH LATE MORNING HOURS...BUT WOULD RATHER SEE HOW MODELS EVOLVE OVER THE NEXT FEW RUNS BEFORE JUMPING ON TO SOLID TIMING. SO...THE MESSAGE THERE IS THAT TSTMS ARE LIKELY OVER THE AREA LATE TNGT INTO TMRW BUT WILL HOLD OFF ITS MENTION UNTIL CONFIDENCE IS BETTER THAT THEY WOULD DIRECTLY IMPACT TERMINALS. MSP...MVFR CIGS WILL PLAGUE MSP AIRPORT THROUGH THE REMAINDER OF TDA INTO TNGT...POSSIBLY WITH SOME TIME BELOW 1700 FT LATE THIS EVENING /OUTSIDE OF ONGOING CONVECTION AT THE START OF THE TAF/. PLENTY OF MOISTURE UNDER THE NIGHTLY INVERSION WILL LIKELY TAKE THE FORM OF LOW STRATUS THOUGH SOME MVFR GROUND FOG IS POSSIBLE. ANOTHER DECENT ROUND OF RAIN IS EXPECTED OVERNIGHT...WITH SOME QUESTION AS TO THUNDER POSSIBILITY. HAVE LEFT OFF TS/CB MENTION DUE TO LOW CONFIDENCE OF ITS OCCURRENCE BUT THERE IS CERTAINLY AT LEAST A SMALL POSSIBILITY OF HAVING THUNDER OVER/NEAR THE TERMINAL OVERNIGHT. ANOTHER BREAK IN THE ACTION IS EXPECTED LATE MRNG INTO THE EARLY AFTN HOURS...BUT THE INGREDIENTS STILL LOOK TO BE THERE FOR STRONG TSTMS IN THE LATE AFTN THROUGH EVENING HOURS. HAVE ADVERTISED THIS POSSIBILITY BY INCLUDING A VCTS MENTION IN THE TAIL END OF THE 18Z MSP TAF. IN ADDITION...WINDS INCREASE FROM THE S TMRW...GUSTING TO NEAR 25 KT. OUTLOOK... SUN NIGHT...MVFR-IFR WITH TSRA LIKELY. MON...MVFR WITH SHRA POSSIBLE. TUE-WED...VFR WITH PASSING HIGH PRESSURE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. &&
Hazardous weather outlook, May 26, 3:48 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 348 PM CDT SAT MAY 26 2012 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 272100- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 348 PM CDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT... MAINLY ALONG AND NORTH OF INTERSTATE 94. THESE STORMS COULD PRODUCE LARGE HAIL ALONG WITH HEAVY RAIN. GUSTY WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY WILL BE HOT...WITH AFTERNOON THUNDERSTORMS DEVELOPING IN WESTERN MINNESOTA. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE... AS WELL AS A FEW TORNADOES. THESE STORMS ALSO COULD PRODUCE HEAVY RAIN AND CAUSE FLASH FLOODING... AS WELL AS FLOODING ALONG THE ALREADY SWOLLEN RIVERS. THE STORMS WILL MOVE EASTWARD DURING THE EVENING AND OVERNIGHT HOURS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING... AND IS LIKELY SUNDAY AFTERNOON AND EVENING.
In the hours before
Local storm report, May 26, 5:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
508 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 4 SW ELMWOOD 44.74N 92.22W
05/26/2012 E1.75 INCH PIERCE WI TRAINED SPOTTER
GOLF BALL SIZED HAIL REPORTED BY TRAINED SPOTTER.
&&
JPCLocal storm report, May 26, 5:27 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 4 SW ELMWOOD 44.74N 92.21W
05/26/2012 E1.50 INCH PIERCE WI TRAINED SPOTTER
PING PONG SIZED HAIL REPORTED BY TRAINED SPOTTER...LASTED
4 MINUTES.
&&
JPCLocal storm report, May 26, 5:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL ELMWOOD 44.78N 92.15W
05/26/2012 E1.25 INCH PIERCE WI TRAINED SPOTTER
&&
JPCLocal storm report, May 26, 6:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
601 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 3 ESE CARYVILLE 44.73N 91.62W
05/26/2012 E1.75 INCH EAU CLAIRE WI PUBLIC
GOLF BALL SIZED HAIL REPORTED IN BRUNSWICK. REPORT
RELAYED VIA WARNING POINT.
&&
JPCLocal storm report, May 26, 6:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 5 E CARYVILLE 44.74N 91.57W
05/26/2012 E1.00 INCH EAU CLAIRE WI TRAINED SPOTTER
&&
JPCSpecial weather statement, May 26, 6:14 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 614 PM CDT SAT MAY 26 2012 WIZ028-270000- EAU CLAIRE- 614 PM CDT SAT MAY 26 2012 AT 611 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRACKETT. THIS STORM WAS MOVING EAST AT 35 MPH. HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LUDINGTON. AUGUSTA. FAIRCHILD. LAT...LON 4484 9094 4460 9093 4461 9122 4484 9121 TIME...MOT...LOC 2314Z 275DEG 33KT 4469 9130
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:34 AM CDT | Special Weather Statement | MPX | Martin | 56 min |
| May 26, 3:44 AM CDT | Special Weather Statement | MPX | Blue Earth, Faribault, Freeborn, Martin, Rice, Steele and 1 more | 61 min |
| May 26, 7:14 AM CDT | Special Weather Statement | MPX | Redwood | 46 min |
| May 26, 7:51 AM CDT | Severe Thunderstorm Warning | MPX | Redwood | 54 min |
| May 26, 8:26 AM CDT | Special Weather Statement | MPX | Brown, McLeod, Nicollet, Renville, Sibley | 64 min |
| May 26, 9:07 AM CDT | Special Weather Statement | MPX | Watonwan | 23 min |
| May 26, 9:33 AM CDT | Special Weather Statement | MPX | Blue Earth, Nicollet, Watonwan | 27 min |
| May 26, 10:07 AM CDT | Special Weather Statement | MPX | Blue Earth, Waseca | 23 min |
| May 26, 10:34 AM CDT | Special Weather Statement | MPX | Steele, Waseca | 56 min |
| May 26, 11:34 AM CDT | Special Weather Statement | MPX | Freeborn, Steele | 26 min |
| May 26, 11:36 AM CDT | Severe Thunderstorm Warning | MPX | Steele | 8 min |
| May 26, 11:47 AM CDT | Special Weather Statement | MPX | Freeborn | 28 min |
| May 26, 11:50 AM CDT | Special Weather Statement | MPX | Brown, McLeod, Nicollet, Sibley | 55 min |
| May 26, 1:26 PM CDT | Special Weather Statement | MPX | Goodhue | 34 min |
| May 26, 1:30 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 45 min |
| May 26, 1:40 PM CDT | Special Weather Statement | MPX | Dakota | 35 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 60 min |
| May 26, 3:33 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 57 min |
| May 26, 3:09 PM CDT | Special Weather Statement | MPX | Pierce | 51 min |
| May 26, 3:19 PM CDT | Special Weather Statement | MPX | Pepin | 41 min |
| May 26, 4:10 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce, Saint Croix | 65 min |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Eau Claire, Pepin, Pierce | 50 min |
| May 26, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Eau Claire, Pepin | 24 min |
| May 26, 6:45 PM CDT | Special Weather Statement | MPX | Barron | 60 min |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.